# SDR 97UAL900813

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9010U
- Make and model: Boeing 737222
- Aircraft serial: 19048
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: So Valve
- Part number: MR29136358
- Condition: Failed
- Location: Nr 1 Hyd Syst
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE ENGINE HYDRAULIC SHUTOFF VALVE CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  *S/D*  REPLACED NR 1 ENGINE HYDRAULIC SHUTOFF VALVE.  NO LEAKS WERE NOTED, OPS CHECK GOOD.
